# SDR QXEA200301068

- Difficulty date: September 5, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,486 hours, 2,580 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- FORWARD CARGO COMPARTMENT CHIMNEY IN DOORWAY IS TORN.  REMOVED AND REPLACED CHIMNEY.
